# SDR CA011116002

- Difficulty date: November 7, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 9,823 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6122 · Propeller Governor
- Part: Control Arm
- Part number: A20609
- Condition: Misinstalled
- Location: Prop Governor
- Component: Prop Governor, Mcauly, C290D3RT9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR WOULD NOT CYCLE PROP BELOW 1500 RPM. CONTROL ARM INSTALLED IN THE INCORRECT POSITION ON CONTROL SHAFT.
